# SDR IPXA2024012521784

- Difficulty date: January 25, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 69,439 hours, 23,546 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4040800917
- Part serial: 661082
- Condition: Warning Message
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABOVE 2 HRS INTO FLT AT 38K WE HAD AN ALT DISAGREE CAUGHTION MSG. WE DETERMINED THE F.O.'S WAS INCORRECT. IT WAS ABOUT 250-260 FT ABOVE THE CAPT'S AND ABOUT .01 DIFFERENCE IN MACH NUMBER ++ REMOVED AND REPLACED R/H ADC IAW MM CHT 34-12-01 OPS CKS GOOD QD'S WERE PRESENT.
